# SDR A6WA201304104018

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,206 hours, 24,679 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING FROM AIR CONDITIONING SYSTEM WITH PACKS ON.  PERFORMED PRESSURE CHECK OF BOTH PACKS WITH APU/ENG 1/ENG 2 IAW CRJ200 AMM 21-50-00 NO SMOKE NOTED.  FOUND DUCT TO BE DISCONNECTED AT HEAT EXCHANGER.  INSTALLED NEW COUPLING AND RE-INSTALLED DUCT ON EXCHANGER.  OPS CHECK GOOD.
